# SDR O2GA2015031744001

- Difficulty date: March 17, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N44RM
- Make and model: Lear 60LEAR
- Aircraft serial: 004
- Aircraft time: 8,548 hours, 6,081 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coax
- Condition: Damaged
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS DISCOVERED THAT BOTH HF COMMUNICATIONS WOULD NOT TRANSMIT.  THE CONTROLLERS COULD BE HEARD.  CREW FOLLOWED REPORTS FROM PIGGY BACK, ACFT FLIGHT 1817 UNTIL THE LAST POSITION OF THE FLIGHT, AT THAT POINT COMMUNICATION VIA SATCOM.  LANDING WAS UNEVENTFUL.  TROUBLESHOOTING RESULTED IN COAX CONNECTORS FOR BOTH THE HF COUPLERS WERE FOUND TO BE SWAPPED.  CONNECTORS WERE PROPERLY SECURED ON BOTH THE HF COUPLERS WITH A SUCCESSFUL OPERATIONAL CHECK.  ACFT WAS RETURNED TO SERVICE.
